Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I dont know whats going on?

Sunday night i made a decision to stop drinking so much pepsi...on a normal day i would drink 3 cans. now i might drink 1 can a day with 2 bottles of water flavored with crystal light flavoring packets. Since monday night i have been very dizzy. I was due to start my period yesterday but never have yet. i tested tuesday and it was negative....so i dont know whats going on. I dont have insurance to go to dr so thought id see if anyone has experienced this.

Answer Question
 
leann74016

Asked by leann74016 at 12:42 PM on Feb. 10, 2011 in Just for Fun

Level 16 (2,449 Credits)
Answers (11)
  • is that the only thing that's changed? If it is, you are used to getting more sugar than what you normally are, I always get dizzy when my blood sugar is lower than it normally is.
    mommy_jules

    Answer by mommy_jules at 12:44 PM on Feb. 10, 2011

  • Next time you are feeling dizzy drink a Pepsi and see if that helps, it may be caffeine withdrawals. If not wait a week and still no period test again. 

    luvmygrlz

    Answer by luvmygrlz at 12:46 PM on Feb. 10, 2011

  • Could be from the sugar. But I have gotten dizzy spells and my doctor told me it was due to my ears. So I had to take over the counter meds for car sickness you can find it cheap at the drug store. You may check out in your area a clinic where they dont charge alot goes by your income too. Good Luck
    mamaleo

    Answer by mamaleo at 12:47 PM on Feb. 10, 2011

  • I would lean towards the fact that you are no longer drinking soda. It is amazing how that stuff messes our bodies up.
    Melbornj

    Answer by Melbornj at 12:52 PM on Feb. 10, 2011

  • i just recently went from drinking 5 cans of coke a day to 1(I'm pregnant that's why) and I felt that same way. I also had a very bad headache, that wouldn't go away from any medicine . When I finally gave in and drank a coke it went away almost instantly....my doctor said I was having a caffeine with-draw...which is similar to drug withdraw just alot less serious...
    So I have gradually went down, I went from 5 cans a day for a week the next 4cans and so on and so on

    Good luck
    Lovin_mybaby5

    Answer by Lovin_mybaby5 at 12:52 PM on Feb. 10, 2011

  • I think it is like withdrawal from the sugar and caffeine. Keep up the good work. soon you will only be drinking healthy things.
    Dianakk

    Answer by Dianakk at 12:55 PM on Feb. 10, 2011

  • You might feel dizzy and with headaches for the caffeine withdraw but regarding your period also could be stress related because you don't have as much coffee as you were used to
    gou18

    Answer by gou18 at 12:58 PM on Feb. 10, 2011

  • caffeine/sugar withdrawl! you be surpised how much is in soda!
    Davina85

    Answer by Davina85 at 2:00 PM on Feb. 10, 2011

  • Keep going it will be over soon.
    Librarylady60

    Answer by Librarylady60 at 2:04 PM on Feb. 10, 2011

  • i go with symptom of withdrawl of body being use to the pepsi but tell a fam member, close friend or neighbor to keep check on ya just to be safe.
    ConnectHearts

    Answer by ConnectHearts at 9:10 PM on Feb. 10, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN